# SDR DXTA200601518

- Difficulty date: July 24, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N626QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605126
- Aircraft time: 5,426 hours, 4,350 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Loose
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR UNLOCK LIGHT ILLUMINATED (FLAPS AND STAB IN NORMAL POSITION) GEAR CYCLED,LIGHT REMAINED ON W/HYD PRESS SEGMENT LIGHT. - INSPECTED LANDING GEAR UPLOCK SYSTEM WIRES, SWITCHES AND PLUGS. NO DEFECTS NOTED. JACK AIRCRAFT. CHECK UPLOCK SWITCH FOR LIGHT RESISTANCE OR OPENS, ALL CHECK WITHIN LIMITS. CHECK UPLOCK SWITCH RIGGING- LOOSE GEAR SWITCH IS ON EDGE OF MAKE/REMAKE. ADJUST SWITCH TO .051 INCH AFTER ELECTRICAL ACTUATION. INSPECTED GEAR PCB LOGIC MODULE, NO DEFCTS NOTED .INSPECTED NOSE STRUT EXTENSION -9.0" PERFORM TASK 32-01-00-720, SWING GEAR 15-18 TIMES  NO DEFECTS NOTED.
